# SDR IPXA10562342

- Difficulty date: August 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 345 S9-10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, UPPER LOBE FRAME IB FLANGE HAS GOUGE DAMAGE WITHIN A DENTED AREA, BS 345 BETWEEN STR 9R-STR 10R, (MARKED).  REPAIRED IAW ATS ER 10-3862, DATED 9-1-10.
